ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
115-435 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
06/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, seroma, edema, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side "seroma, asymmetric amount of fluid, and twice the size of the other one", "rupture" confirmed via ct scan", and "exchange of textured device due to patient's concern with product".Device remains implanted.